Discussions By Condition: General well-being

unknown issue

Posted In: General well-being 2 Replies
  • Posted By: leedsman
  • February 2, 2009
  • 02:41 AM

Once in a while, I will be woken up by a weird feeling, which then
I check my blood pressure and it has jumped to 190/110 with racing beats up to 115 heatbeats per minute.

After that I get wwatery eyes, tiredness, sometimes I will go through a trembling after the blood pressure starts coming down.

I can tell it is coming up after waking up in the middle of the night
I feel racing thoughts in my head, burning feeling in my veins,etc.

Could it be an allergic reaction to something, ex: caffeine, corn items.
or is it an adrenal gland thing, because I feel a rush of adrenaline
which is set off by something.

Anybody have any ideas?

Reply Flag this Discussion

2 Replies:

  • What tests have you had? Why do you feel it may be an allergy - do you drink alot of caffeinated drinks? Do you have chest pain when you have these episodes? How frequent are they and how long have you been having them? DOM
    acuann 3,080 Replies
    • February 3, 2009
    • 02:25 AM
    • 0
    Flag this Response
  • Acuann: Thank you for your response. No I have not had any tests, what kind of tests did you mean> I do have caffeinated drinks occassionally, but I did have an allergy testand corn was on the list, so it could be anything with corn fructose syrup.or even corn chips, popcorn, etc. I do not get any chest pains, just a panicky feeling, with an adrenaline rush, then I notice rapid heartbeat and increased blood pressure,
    leedsman 2 Replies
    • February 3, 2009
    • 04:17 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?